uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Transitive closures of regular relations for verifying infinite-state systems
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Information Technology.
2000 (English)In: TOOLS AND ALGORITHMS FOR THE CONSTRUCTION AND ANALYSIS OF SYSTEMS, ISSN 0302-9743, Vol. 1785, 220-234 p.Article in journal (Refereed) Published
Abstract [en]

We consider a model for representing infinite-state and parameterized systems, in which states are represented as strings over a finite alphabet. Actions are transformations on strings, in which the change can be characterised by an arbitrary finite-state

Place, publisher, year, edition, pages
SPRINGER-VERLAG BERLIN , 2000. Vol. 1785, 220-234 p.
Keyword [en]
CHANNELS
Identifiers
URN: urn:nbn:se:uu:diva-36516OAI: oai:DiVA.org:uu-36516DiVA: diva2:64415
Note
Addresses: Jonsson B, Dept Comp Syst, POB 325, S-75105 Uppsala, Sweden. Dept Comp Syst, S-75105 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Information Technology

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 361 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf